# SDR AU980995

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 230307203
- Condition: Leaking
- Location: Lt & Rt Engines
- Component: HOUSING
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE AND RIGHT ENGINE OUTPUT SEALS LEAKING.  PART TC:  88.
